MathSciNet Relay Station
MathSciNet bibliographic data
MR1259454 57R55 (14M25 57N13)
Fischli, Stephan; Yavin, David Which $4$-manifolds are toric varieties? Math. Z. 215 (1994), no. 2, 179–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement